Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hypercompletions of Riesz spaces


Author: Wolfgang Filter
Journal: Proc. Amer. Math. Soc. 109 (1990), 775-780
MSC: Primary 46A40; Secondary 46E27
MathSciNet review: 1021210
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that each Riesz space with separating order continuous dual can be embedded in a unique " $ e$-hypercompletion," where $ e$ is a fixed weak unit of the extended order continuous dual.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40, 46E27

Retrieve articles in all journals with MSC: 46A40, 46E27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1021210-2
Article copyright: © Copyright 1990 American Mathematical Society